# SDR DALA2022120807930

- Difficulty date: December 4, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 14,349 hours, 6,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CK FOUND AISLE 26 & 27 WALKWAY EMER LIGHT OUT.T/S PER A321 TSM 33-51 AND PERFORMED BITE CHK OF EPSU & FOUND EPSU (12WL) EXT R UNIT FAULT. R/R EPSU (12WL) PER A321 AMM 33-51 & PERFORMED OP CK OF EPSU PER A321 AMM 33-51-00-710-001-1 WITH NO FAULTS. (LP# 9554330)
